Alert archive / New York / Small Craft Advisories in 2010
Small Craft Advisory 28, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Mar 25, 2010, 3:59 PM EDT. It took effect at Mar 26, 2010, 1:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2010, 3:59 PM EDT (19:59 UTC)
- In effect from
- Mar 26, 2010, 1:00 AM EDT
- Expired
- Mar 26, 2010, 3:28 PM EDT
- In force
- 14 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
325 WHUS71 KBUF 251959 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 359 PM EDT THU MAR 25 2010 LOZ043-044-260400- /O.NEW.KBUF.SC.Y.0028.100326T0500Z-100326T1700Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 359 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
063 WHUS71 KBUF 260200 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1000 PM EDT THU MAR 25 2010 LOZ043-044-261000- /O.CON.KBUF.SC.Y.0028.100326T0500Z-100326T1700Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1000 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
140 WHUS71 KBUF 260737 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 337 AM EDT FRI MAR 26 2010 LOZ042-261600- /O.EXB.KBUF.SC.Y.0028.000000T0000Z-100326T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 337 AM EDT FRI MAR 26 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-261600- /O.EXT.KBUF.SC.Y.0028.000000T0000Z-100326T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 337 AM EDT FRI MAR 26 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
937 WHUS71 KBUF 261359 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 959 AM EDT FRI MAR 26 2010 LEZ040-041-261800- /O.EXB.KBUF.SC.Y.0028.000000T0000Z-100326T1800Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 959 AM EDT FRI MAR 26 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042>044-262000- /O.CON.KBUF.SC.Y.0028.000000T0000Z-100326T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 959 AM EDT FRI MAR 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
112 WHUS71 KBUF 261801 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 201 PM EDT FRI MAR 26 2010 LEZ040-041-261915- /O.EXP.KBUF.SC.Y.0028.000000T0000Z-100326T1800Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 201 PM EDT FRI MAR 26 2010 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ LOZ042>044-262000- /O.CON.KBUF.SC.Y.0028.000000T0000Z-100326T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 201 PM EDT FRI MAR 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
257 WHUS71 KBUF 261928 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 328 PM EDT FRI MAR 26 2010 LOZ042>044-262030- /O.CAN.KBUF.SC.Y.0028.000000T0000Z-100326T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 328 PM EDT FRI MAR 26 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 25, 2:33 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 25, 2:33 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 233 PM EDT THU MAR 25 2010 .SYNOPSIS... A STRONG COLD FRONT WILL DROP SOUTHWARD OUT OF CANADA TODAY...AS LOW PRESSURE PASSES TO THE SOUTH. MOISTURE WITH THE FRONT IS LIMITED...BUT THE LOW PASSING TO THE SOUTH WILL BRING THE BEST CHANCE OF SHOWERS TO SOUTHERN PORTIONS...WITH COLD AIR MOVING IN THIS EVENING POSSIBLY CAUSING PRECIPITATION TO END AS SNOW SHOWERS. CANADIAN HIGH PRESSURE WILL BUILD BEHIND THE FRONT...BRINGING UNSEASONABLY COLD WEATHER FOR FRIDAY AND FRIDAY NIGHT...WITH FAIR WEATHER AND SLIGHTLY WARMER TEMPERATURES FOR SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... AT 18Z...AREA RADARS SHOW AN EXPANDING AREA OF MAINLY LIGHT RAIN SPREADING EAST ACROSS THE AREA. AS THE COLD FRONT CROSSES CENTRAL NEW YORK THIS AFTERNOON...THE STEADIEST RAIN WILL SETTLE TO THE SOUTHEAST...BUT SOME LIGHT RAIN WILL LINGER BEHIND THE FRONT DUE TO ADDITIONAL LIFT FROM AN UPPER LEVEL JET STREAK THAT IS PUSHING ACROSS SOUTHERN ONTARIO. AS THE FRONT CONTINUES TO PUSH TO THE SOUTHEAST THIS EVENING...THE RAIN WILL END FROM NORTHWEST TO SOUTHWEST. COLDER AIR ADVECTING BEHIND THE FRONT WILL CAUSE LINGERING RAIN TO CHANGE TO SNOW ACROSS THE HIGHER TERRAIN SOUTH OF BUFFALO AND ACROSS THE UPPER GENESEE VALLEY. LITTLE SNOW ACCUMULATION IS EXPECTED...ALTHOUGH AN INCH OR SO IS POSSIBLE ACROSS PORTIONS OF THE SOUTHERN TIER. MUCH DRIER AIR WILL ALSO FOLLOW THE FRONT AND ALLOW SKIES TO CLEAR OUT GRADUALLY FROM NORTH TO SOUTH TONIGHT. CURRENT UPSTREAM OBSERVATIONS OVER THE UPPER MIDWEST SHOW TEMPERATURES IN THE THE TEENS AND LOWER 20S. THIS IS THE AIRMASS THAT WILL BE IMPACTING OUR CWA LATER TONIGHT AND FRIDAY. AS THE COLD CANADIAN HIGH BUILDS SOUTH ACROSS NEW YORK STATE ON FRIDAY...SKIES WILL BE MOSTLY SUNNY...BUT AREA TEMPERATURES WILL STRUGGLE TO GET OUT OF THE 20S WITH WIND CHILLS EXPECTED TO RANGE THROUGH THE TEENS DURING THE AFTERNOON. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... FOR FRIDAY THERE IS A STRONG CONSENSUS THAT THE COLD FRONT WILL BE TO THE SOUTH OF THE REGION...WITH THE ONLY REAL QUESTION BEING HOW COLD THE HIGHS WILL BE. CONSENSUS 850 MB TEMPS FOR FRIDAY AFTERNOON RANGE FROM -12C ACROSS THE SOUTHERN TIER...TO -17C IN THE NORTH COUNTRY. AIR IS FORECAST TO BE VERY DRY BEHIND THE FRONT...WITH NEAR FULL SUNSHINE...EVEN STILL TEMPERATURES SHOULD STRUGGLE TO RISE OUT OF THE 20S...WITH MANY SPOTS NOT RISING ABOVE FREEZING. BASED ON 850 MB AND NAM/GFS SURFACE TEMPS...MOS SEEMS IF ANYTHING A BIT ON THE WARM SIDE. THE HIGH CROSSES THE REGION FRIDAY NIGHT...PROVIDING NEAR PERFECT RADIATIONAL COOLING CONDITIONS FOR THE REGION. THE ONLY THING TO WATCH HERE IS MID-LEVEL WARM AIR ADVECTION WHICH MAY RESULT IN SOME CLOUD COVER IN NORTHERN PORTIONS...THOUGH THIS SHOULD ONLY BE FOR A PORTION OF THE NIGHT. GENERALLY...FEEL NAM/GFS SURFACE TEMPS DO NOT CAPTURE THIS VERY WELL...WITH MOS PROVIDING A BETTER STARTING POINT. TEMPERATURES WILL DROP TO COLDER THAN THEY HAVE BEEN FOR A WHILE...IN THE TEENS IN MOST LOCATIONS...WITH SINGLE DIGITS LIKELY IN THE NORTH COUNTRY AND PERHAPS SOME OF THE MOUNTAIN VALLEYS IN THE SOUTHERN TIER. AS IS USUALLY THE CASE IN RADIATIONAL COOLING...LOWS WILL VARY QUITE A BIT BY LOCATION. THE HIGH WILL GRADUALLY SHIFT TO THE EAST...BUT THERE STILL REMAINS A STRONG CONSENSUS IN DRY WEATHER FOR SATURDAY. TEMPERATURES WILL MODERATE A BIT...RISING INTO THE 40S IN MOST LOCATIONS AS WARMER AIR BUILDS IN ALOFT. MODELS START TO DIFFER ON THE APPROACH OF THE NEXT SYSTEM...BUT EXPECT THINGS TO REMAIN DRY AT LEAST THROUGH SATURDAY NIGHT. EXPECT LOWS TO BE MUCH WARMER...WITH SOME CLOUDS AND WIND HINDERING COOLING...AND WARMER TEMPERATURES TO START WITH. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... CONFIDENCE IN MODEL SOLUTIONS IS VERY LOW DURING MUCH OF THE PERIOD. THE CAUSE FOR THIS IS UNCERTAINTY IN THE HANDLING OF AN APPROACHING UPPER TROF. MODELS DO AGREE A DISTURBANCE WILL BE ACROSS THE NATIONS MID SECTION ON SUNDAY...HOWEVER MODELS DISAGREE TO WHAT EXTENT OR WHEN A TROF WILL CLOSE OFF. THE DIFFERENCE WILL MEAN A LOT TO OUR WEATHER...WITH THIS DIFFERENCE IN HANDLING THE UPPER LEVEL PATTERN LEADING TO SIGNIFICANT TIMING AND TEMPERATURE DIFFERENCES. WHILE THIS DISAGREEMENT WILL EVENTUALLY BE IRONED OUT...FEEL THE BEST COURSE OF ACTION AT THIS POINT IS TO REMAIN FAIRLY CLOSE TO CLIMATOLOGY...AVOIDING ANY EXPLICIT MODEL SOLUTION. FEEL FAIRLY CONFIDENT THAT WE WILL SEE PRECIPITATION AT SOME POINT...BUT DUE TO TIMING QUESTIONS...KEEP POPS AT CHANCE...WITH BEST SHOT LATE SUNDAY OR MONDAY. AS THE UPPER TROF SHIFTS EAST...SEE DIMINISHING POPS TUESDAY AND WEDNESDAY...ALTHOUGH THERE IS STILL A CHANCE THE LOW WILL CLOSE OFF NEAR US...WHICH WOULD KEEP UNSETTLED WEATHER THROUGH MID-WEEK. TEMPERATURES AND PRECIPITATION TYPE ARE PERHAPS THE LOWEST CONFIDENCE PART OF THE FORECAST. TO GIVE AN EXAMPLE...THE 00Z GFS MODEL FORECASTS 850 MB TEMPERATURES ON MONDAY TO BE -14C...WHILE THE 00Z GEM FORECASTS +2C. WITH BOTH SOLUTIONS POSSIBLE SO CAN SEE A SIGNIFICANT TEMPERATURE SWING EITHER WAY...BUT TRY TO PUT FORECAST NEAR A BLEND OF CLIMATOLOGY AND MODEL CONSENSUS. INITIALLY...PRECIPITATION ON SUNDAY (IF IT OCCURS) SHOULD BE RAIN...WITH PRECIPITATION TRENDING TOWARDS SNOW THROUGH MONDAY NIGHT. BEYOND THIS...TREND TEMPERATURES UP A BIT...AS MODEL CONSENSUS SUGGESTS. MARGINAL POPS FOR TUESDAY AND WEDNESDAY...BUT KEPT POPS JUST IN THE SLIGHT CHANCE RANGE. WAS CLOSE TO CARRYING A CHANCE THROUGH THE PERIOD...BUT WANTED DIFFERENTIATE THE SLIGHTLY LOWER CHANCE OF PRECIPITATION DURING THIS PERIOD. THERE IS A BUILDING CONSENSUS AMONG THE 00Z GFS/EUROPEAN THAT ABOVE NORMAL TEMPERATURES WILL RETURN TO THE REGION AS BOTH MODELS FORECAST A RIDGE IN THE NORTHEAST. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... A COLD FRONT OVER FAR WESTERN NEW YORK WILL PUSH EAST ACROSS THE REST OF WESTERN AND CENTRAL NEW YORK THIS AFTERNOON. RAIN THAT IS ASSOCIATED WITH THE FRONT WILL LINGER INTO THE EARLY EVENING AS AN UPPER LEVEL JET TRACKING NORTH OF NEW YORK STATE GENERATES ADDITIONAL LIFT. THE RAIN MAY MIX WITH SOME SNOW BEFORE IT ENDS EARLY THIS EVENING ACROSS THE NIAGARA FRONTIER. ACROSS THE HIGHER TERRAIN OF THE SOUTHERN TIER...EXPECT THE RAIN TO CHANGE TO SNOW FOR AWHILE THIS EVENING. MAINLY VFR CONDITIONS WILL LOWER TO MVFR FOR AWHILE THIS EVENING AS COLDER AIR INTERACTS WITH LOW LEVEL MOISTURE THAT WILL STILL BE IN PLACE. LATER THIS EVENING AND TONIGHT...MUCH DRIER AIR WILL ADVECT SOUTH ACROSS THE AREA AND CAUSE ANY LINGERING MVFR CIGS TO SCATTERED OUT AND DISSIPATE FROM NORTH TO SOUTH. VFR CONDITIONS WILL BE THE RULE FRIDAY AS CANADIAN HIGH PRESSURE AND DRY AIR RIDGE SOUTH ACROSS NEW YORK STATE. OUTLOOK... FRIDAY AND SATURDAY...VFR. SUNDAY AND MONDAY...VFR/MVFR WITH A CHANCE OF SHOWERS. && .MARINE... WINDS WILL PICK UP WITH THE PASSAGE OF THE FRONT...WITH A 3 TO 6 HOUR PERIOD OF GUSTY WINDS LIKELY BEHIND THE FRONT. NORTHERLY WINDS BEHIND THE FRONT ARE NOT ACROSS THE LAKE...LIMITING WAVES SOMEWHAT...BUT EXPECT SMALL CRAFT ADVISORIES WILL BE NEEDED ON EASTERN PORTIONS OF LAKE ONTARIO LATE THURSDAY NIGHT. WINDS SHOULD DIMINISH FAIRLY QUICKLY ON FRIDAY...AS HIGH PRESSURE BUILDS IN. BEYOND THIS...EXPECT A QUIET PERIOD ON THE WATERS...WITH HIGH PRESSURE EXPECTED TO KEEP WINDS BELOW 20 KTS THROUGH SATURDAY NIGHT. THERE IS SIGNIFICANT UNCERTAINTY FOR SUNDAY AND MONDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...APFFEL NEAR TERM...TJP SHORT TERM...APFFEL LONG TERM...APFFEL AVIATION...TJP MARINE...APFFEL/JJP
Hazardous weather outlook, Mar 25, 4:49 AM EDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 449 AM EDT THU MAR 25 2010 NYZ001>008-010>014-019>021-085-260900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 449 AM EDT THU MAR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-260900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 449 AM EDT THU MAR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.